Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spectra of operators with fixed imaginary parts


Author: Andrzej Pokrzywa
Journal: Proc. Amer. Math. Soc. 81 (1981), 359-364
MSC: Primary 15A18; Secondary 15A42, 15A60, 47A10
DOI: https://doi.org/10.1090/S0002-9939-1981-0597640-4
MathSciNet review: 597640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to obtain the best bound for the distance between the eigenvalues of a Hermitian matrix $ B$ and the real parts of eigenvalues of a matrix $ B + iA$, where $ A$ is also Hermitian, in the terms of eigenvalues of $ A$. A similar problem in infinite-dimensional Hilbert space is also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A18, 15A42, 15A60, 47A10

Retrieve articles in all journals with MSC: 15A18, 15A42, 15A60, 47A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597640-4
Article copyright: © Copyright 1981 American Mathematical Society